MAUDE Adverse Event Report: SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V. DELTEC GRIPPER NEEDLES; SET, ADMINISTRATION, INTRAVASCULAR

SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V. DELTEC GRIPPER NEEDLES; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 21-2737-24
Medical Device Problem Code Blocked Connection (2888)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/25/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device evaluation: one sample was received.No damage or defects were found during a visual inspection.During the functional test it was detected that the distilled water did not pass through the sample.The sample returned was occluded.According to the functional test, the failure mode was confirmed.No non-conformances were found during the dhr review.
 
Event or Problem Description
It was reported that the device could not prime and it was blocked.This occurred during priming at the facility.There was no patient involvement and no patient harm/adverse event reported.There was no disinfection or sterilization, and no infectious disease occurred since unopened and unused.

Brand Name
DELTEC GRIPPER NEEDLES
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V.
ave calidad no. 4, parque
tijuana
MX 
Manufacturer Contact
reed covert
6000 nathan lane north
minneapolis, MN 55442
2247062300
MDR Report Key20080388
Report Number9617604-2024-00676
Device Sequence Number7598706
Product Code FPA
UDI-Device Identifier10610586023200
UDI-Public(01)10610586023200(17)280925(10)4426777
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K870866
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/27/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number21-2737-24
Device Lot Number4426777
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/29/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/01/2024
Initial Report FDA Received Date08/27/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/09/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown